Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata, volume 48; Errata, volume 57


Journal: Trans. Amer. Math. Soc. 58 (1945), 474
Original Article: Trans. Amer. Math. Soc. 48 (1940), 488-515.
Original Article: Trans. Amer. Math. Soc. 57 (1945), 299-331.
Original Article: Trans. Amer. Math. Soc. 57 (1945), 441-481.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-45-99962-4
Article copyright: © Copyright 1945 American Mathematical Society